# SDR SWAA2024040562467

- Difficulty date: March 13, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ACB FLOOR TO SIDE WALL SUPPORT ANGLE IN MULTIPLE FASTENER HOLES BS 727 TO BS727E+9; LBL-21; WL-156<[01] THIS TASK CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD # TTG8Q00S3H3Q;[02] VERIFIED CORRECTIVE ACTION 1. TASK CARD COMPLETE.
